# SDR IPXA2025102988782

- Difficulty date: October 4, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53410765222
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB AT FR54, Y953 LH CRACKED.  REMOVED   AFT CARGO COMPARTMENT WEB AT FR54, Y953 LT IAW SRM 51-40-21. INSTALLED NEW WEB ANGLE AT FR54 7953 LH SIDE.
